Re: Some thoughts on this
Posted by OINK on March 21, 1997 at 15:18:12:
In Reply to: Re: Some thoughts on this posted by Brute on March 21, 1997 at 10:44:36:
: Just like all these other folks, Ive been there as well. The steroids may be enhancing the Depression/Anxiety, but they are not causing it. I would say you should cut this cycle short and start up again when you are over this mess in your life. Believe me YOU WILL FORGET. Just focus on something else for awile, like one guy said diet down or jog or something, SOmethimes Aerobic activity can be cleansing, just take a nice walk every day or two. Remember how much is out there, look up at the sky, think of all those billions of stars up there. THis always makes my problems seem really insignificant. Hope this helps.............Brute
I'm surprised that so many others experience the same side effect--depression. So much is said of acne, liver damage, agression etc. but the only side effect I experience is depression induced by anxiety. Luvox or Prozac. Also, get as much Xanax or Ativan as you can. This stuff is awesome; it makes you forget about everything if you take enough. For Xanax I usually take 1mg ( two .5 mg tabs) prn. Its great stuff.
- Re: Some thoughts on this MR. T. 23:53:34 3/21/97